# SDR SWAA2021041459677

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PREVIOUS REPAIR STRINGER GUSSET; CRACKED AT BS 500D; STR 19L / REMOVED AND INSTALLED NEW STRINGER GUSSET AT BS 500D STR 19L I.AW SRM 51-40-02 AND DWG 143A7902 92861U 29MAR21
